# SDR ASAA2014040907497

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,431 hours, 7,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECTOR, AFT B LOOP DOES NOT TEST.  ACFT GROUNDED.  DUPLICATED DEFECT. FOUND AFT CARGO B2 M2246 DET FAULTING.  CLEANED AFT B2 DETECTOR IAW MM 26-16-01.  CARGO SMOKE DETECTOR OPS CHECKED ALL NORMAL IAW MM 26-16-00.  NO HISTORY 30 DAYS.
